Complutense University Library

Spaces of discrete shape and c-refinable maps that induce shape equivalences


Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1997) Spaces of discrete shape and c-refinable maps that induce shape equivalences. Journal of the mathematical society of japan, 49 (4). pp. 713-721. ISSN 0025-5645

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:

Item Type:Article
Uncontrolled Keywords:Shape; calmness; AWNR; c-refinable map
Subjects:Sciences > Mathematics > Topology
ID Code:15562

R. A. Alo and H. L. Shapiro, Normal topological spaces, Cambridge Univ. Press, 1974.

S. A. Bogatyi, Approximative and fundamental retracts, Math. USSR Sbornik, 22, 1 (1974), 91-103.

K. Borsuk, Theory of shape, Monografie Matematyczne, 59 (PWN, Warsaw, 1975).

Z. Čerin, Homotopy properties of locally compact spaces at infinity-calmness and smoothness, Pacific J. Math., 79, 1 (1978), 69-91.

Z. Čerin, Shape theory intrinsically, Publications Matemàtiques, 37 (1993), 317-334.

A. Dold, Lectures in algebraic topology, Springer-Verlag, Berlin, 1972.

J. Dydak and J. Segal, Shape theory: An Introduction, Lecture Notes in Math., 688 (Springer-Verlag, Berlin, 1978).

D. A. Edwards and R. Geoghegan, Compact weak equivalent to ANR’s, Fund. Math., 90 (1975), 115-124.

D. A. Edwards and R. Geoghegan, Infinite-dimensional Whitehead and Vietoris theorems in shape and pro-homotopy, Trans. Amer. Math. Soc., 219 (1976), 351-360.

R. Geoghegan, Elementary proofs of stability theorems in pro-homotopy and shape, Gen. Top. Appl., 8 (1978), 265-281.

H. Kato, Refinable maps in the theory of shape, Fund. Math., 113 (1981), 119-129.

H. Kato, A remark on refinable maps and calmness, Proc. Amer. Math. Soc., 90, 4 (1984), 649-652.

A. Koyama, Refinable maps in dimension theory, Topology and its Appl., 17 (1984), 247-255.

K. Morita, The Hurewicz and the Whitehead theorems in shape theory, Sci. Rep. Tokyo Kyoiku Daigaku, Sec. A, 12 (1974), 246-258.

M. A. Morón and F. R. Ruiz del Portal, Shape as a Cantor completion process, Math. Zeitschrift, 225, 1, (1997), 67-86.

M. A. Morón and F. R. Ruiz del Portal, A topology on the set of shape morphisms, preprint.

M. A. Morón and F. R. Ruiz del Portal, Counting shape and homotopy types among FANR’s: An elementary approach, Manuscripta Math., 79 (1993), 411-414.

M. A. Morón and F. R. Ruiz del Portal, Ultrametrics and infinite-dimensional Whitehead theorems in shape theory, Manuscripta Math., 89 (1996), 325-333.

M. A. Morón and F. R. Ruiz del Portal, Multivalued maps and shape for paracompacta, Math. Japonica, 39, 3 (1994), 489-500.

S. Mardešić and J. Segal, Shape theory, North-Holland, Amsterdam, 1982.

R. H. Overton and J. Segal, A new construction of movable compacta, Glasnik Mat., 6 (1971), 361-363.

J. M. R. Sanjurjo, An intrinsic description of shape, Trans. Amer. Math. Soc., 329 (1992), 625-636.

W. H. Schikof, Ultrametric calculus: An introduction to p-adic analysis, Cambridge University Press, 1984.

E. Spanier, Algebraic Topology, McGraw-Hill, NY, 1966.

S. Spiez, A majorant for the class of movable compacta, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys., 21 (1973).

J. L. Taylor, A counterexample in shape theory, Bull. Amer. Math. Soc., 81, 3 (1975), 629-632.

K. Tsuda, On AWNR-spaces in shape theory, Math. Japonica, 22, 4 (1977), 471-478.

Deposited On:11 Jun 2012 07:50
Last Modified:06 Feb 2014 10:27

Repository Staff Only: item control page